# SDR WX0A2015061972670

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 30,998 hours, 18,304 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF ABOUT 20000 FEET, SPEED ABOUT 295 VTS, VS ABOUT 2000 FEET, WE EXPERIENCED SIGNIFICANT ACFT VIBRATION.  VIBRATION WAS MORE PRONOUNCED IN AFT OF ACFT. ACCORDING TO AFT FA IT WAS INTENSITY OF VIBRATION THEY HAVE NEVER FELT BEFORE.  WE WERE IN CLEAN CONFIGURATION NO TURBULENCE AT ALL.  AUTOPILOT ON, NO ABNORMAL ENG VIBRATION.  NO ABNORMAL ECAM OR FLT CTL INDICATIONS AFTER LEVELING OFF & REDUCING AIRSPEED TO ABOUT 270 KTS, STOPPED AFTER THAT ROUGHLY 10 MINUTES WE FELT MORE VIBRATION BUT NOT AS SIGNIFICANT.  PERFORMED GVI OF ELEVATOR, HORIZONTAL STAB & RUDDER IAW AMM 05-51-14-200-803-A & 05-51-14-210-068-A, NO DEFECTS NOTED.  ALSO PERFORMED GVI OF REST OF ACFT, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
